# SDR DL76G040479

- Difficulty date: May 29, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 52,497 hours, 12,948 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 561701280
- Part serial: 97317H9937
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CAPT FWD WINDSHIELD STARTED TO SMOKE ACCOMPANIED WITH FUMES.  BOTTOM LEFT CONNECTOR MELTED, FOUND J5 CONNECTOR AT L1 WINDOW BURNT, WINDOW NOT DAMAGED.  REPLACED WINDSHIELD HEAT CONTROLLER.
